The Lower Abdomen Is Swollen But Not Painful?
Hello, I am a woman with 1 child, I gave birth 2 years ago, and during this 2 years I have only had my period a few months ago, maybe the effect of kb injection 3 months and for how many weeks recently my lower stomach is swollen and hard but not painful Same with skli ,, if you lie on your back, stomachx feels, n n nthank you good night
The use of hormonal contraceptives can indeed affect the menstrual cycle. Likewise, the use of injectable contraceptives as you experience can affect the menstrual cycle, there can be long and irregular menstrual cycles. But this condition needs to be observed and also checked further because there are several health problems that also affect the menstrual cycle to be irregular. The condition of the lower abdomen which is swollen and hard can be caused by several possibilities including:
ovarian cysts uterine myoma ectopic pregnancy other abdominal tumors constipation bowel tumors To determine the exact cause of your condition, you should do further examination with an obstetrician, so that direct examination and other additional examinations are needed to determine the cause such as blood tests, ultrasound examinations or other necessary checks. Some things you need to pay attention to:
regular diet, don't eat too late, avoid eating foods that are too spicy and acidic, and don't consume too much caffeine or alcohol, drink lots of water at least 2 L per day, regular exercise, increase your consumption of fruits and vegetables, the following articles that you can read about cysts, myoma, ectopic pregnancy , constipation
hopefully useful, thank you